# SDR DALA2015110406707

- Difficulty date: October 26, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 184
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUTER FUSELAGE SKIN NEXT TO LIGHTNING STRIKE WAS FOUND DURING NDT INSPECTION, BS 184 BETWEEN LONGERON 28 LT TO 29 LT, REF NRC 59, ZONE 100, CARD 275, ZONE 100.  AREA WAS REPAIR IAW SRM 53-04-2, PAR 3C 2, A, 1A WITH DIMENSION HOLE .187" 51-10-3 PAR 14 AND 21 AND 51-30-2.  INSPECTION WAS PERFORMED, NO CRACKS WERE FOUND; IAW SRM 53-04-2, PAR 3C, 2, A1, A2 MAINTENANCE REQUIREMENTS, PERMANENT REPAIR, VISUAL INSPECTION PERFORMED, REPETITIVE EVERY 8,000 CYCLES REF 53-04-2.  THE LOG 2197743 WAS CREATED BY MISTAKE. THE MONITOR WILL BE INSPECTED WITH THIS LOG CREATED.
